MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICMO_13.2(-16.0/1.5)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
4110: a lens work order search has been performed: no similar complaints within associated lots were found.Manufacture narrative: secondary surgical intervention to remove and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
 
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, elevated iop with angle closure, significant reduction of iridocorneal angles, and significant shallowing of the ac.Reportedly, "after implantation of initial 13.2mm sizing, high vaulting (post 1 day 1341 microns) and reduction of ic angle was seen.Ic exchange of 12.6 sizing was done," and "ic angle has stabilized at around 20 degrees and vaulting is in normal range.The lens was later removed and replaced with a shorter length lens and the problem was resolved.Medication was provided.It was also reported, "patient experienced retinal detachment on left eye and treatment was done." there are multiple medical device reports associated with this patient.This report is 1 of 3 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.

Brand Name
EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key25438235
Report Number2023826-2026-00909
Device Sequence Number6053013
Product Code QCB
UDI-Device Identifier00840311327102
UDI-Public(01)00840311327102(11)260108(17)281231
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICMO_13.2(-16.0/1.5)
Device Catalogue NumberVTICMO_13.2
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/08/2026
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age27 YR
Patient SexMale